# SDR COMA0660427

- Difficulty date: July 11, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 21,578 hours, 20,273 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5334 - EN ROUTE OMA-ATL RECEIVED A LEFT ENGINE THRUST REVERSER UNLOCK CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT DIVERTED TO BAA.  DEFERRED LEFT ENGINE THRUST REVERSER SYSTEM PER MEL 78-30-01.
